# SDR 97FDEA00499

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654237027
- Condition: Corroded
- Location: Bs 373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-02) ON STRINGER 8 LT, BS 360 TO 480.  *S/D*  REPAIRED DAMAGED SECTION OF STR 8 LT, BS 371 TO 373 IAW FED-EX SRM 53-10-3.
